MathSciNet Relay Station
MathSciNet bibliographic data
MR2132493 (2005k:47002) 47A05 (47A10)
Du, Hong-Ke; Li, Yuan The spectral characterization of generalized projections. Linear Algebra Appl. 400 (2005), 313–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement